I had athletes feet x1 the moccasin type. My athletes feet started up I get burning stinging & pain on my feet & redness .but at the same time I received both hands burning & stinging palms & fingers palm side & slight redness everywhere palm side including fingers & between fingers. I don't get the pain I do with my feet. My feet started alot more red. I forget to use my maintenance tolfonate spray for 1 week. So is it possible I can get both hands & feet at the same time? I read the hands fungus some are contagious & some go away only when your feet get better & are not contagious. help me understand.
All sort of fungi are contagious and can spread from one body part to another.
Athlete’s foot is a tough fungal infection and needs to be cured completely as it can come back again and again.
Also if the person sweats and wears closed shoes for most part of the day then the chances of the patient getting fungal infections are very high. For this, dusting powders containing clotrimazole etc. should be used daily and feet should be properly cleaned and dried before wearing socks.
Hope that this information helps and hope that you will get better soon.
Thank you for using MedHelp's "Ask an Expert" Service, where we feature some of world's renowned medical experts in their fields. Millions have benefitted from our service to get personalized advice for them and for their loved ones.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.